Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Having symptoms of flu. Lesions with itching on the skin. Do I have myiasis?

for a couple of months I have been feeling ill. symptoms of flu but do not have the flu. I have noticed lesions on my skin. It is itchy mostly in the morining and at night. I also feel something in my scalp . I have shaved my head off and the feeling is there. I think I might have myiasis. and through out the day I have these white stuff over my hands and clothes. sometimes it feels like it is burrowing into my skin. I don t know where to start to get treatment.
Asked On : Mon, 27 Aug 2012
Answers:  1 Views:  19
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You may have psoraisis as symptoms mentioned by you. Exact diagnosis can be made only after examination.
In psoriasis, patient may have itchy patches with white scaly and stuff. This lesion is associated with itching and associated with "Koebner Phenomenon".
You should consult with physician and dermatologist.
Your flu symptoms and itchy lesion may be differnr entity.
Get well soon,
Dr. Mayank Bhargava
Answered: Mon, 27 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor